Removable singularities for analytic or subharmonic functions

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332522

Arkiv for Matematik, 18, (1), 107-116, 1978.10
In this paper, results on removable singularities for analytic functions, harmonic functions and subharmonic functions by Besicovitch, Carleson, and Shapiro are extended. In each theorem, we need not assume that$f$has the global property at any point, so we are able to allow dense sets of singularities. We do not state our results in terms of exceptional sets, but each one leads to a series of results implying that certain sets are removable for appropriate classes of functions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{robert1978removable,
  title={Removable singularities for analytic or subharmonic functions},
  author={Robert Kaufman, and Jang-Mei Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508087097331},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={107-116},
  year={1978},
}
Robert Kaufman, and Jang-Mei Wu. Removable singularities for analytic or subharmonic functions. 1978. Vol. 18. In Arkiv for Matematik. pp.107-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508087097331.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved